# SDR A6WA200640198

- Difficulty date: May 14, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 640 FRAME DOUBLER IS CRACKED IN RADIUS APPROX .8 INCHES LONG AT WL 119, STRINGER 10R.  MAINTENANCE REMOVED CRACKED DOUBLER AREA WAS MODIFIED AND REPAIRED WHILE INCORPORATING SB 601R-53-059 REV F.  (M)
